# SDR AALA20030329

- Difficulty date: March 11, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BOTTOM NR 3 SEAT TRACK STATION 1177-1178.  REMOVED CORRODED SECTION OF TRACK, SPLICED IN NEW SECTION FROM STATION 1174-1309 PER SRM 53-05 FIG 4F.  (M)
